# SDR HALA2019071100352

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 23,512 hours, 3,648 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  DURING CLIMB ECAM FUEL TRIM LINE FAULT. PERFORMED ECAM ACTIONS.  T/S PER A330 TSM 28-27-00-810-809A, ALL TESTS OK, NO FAULTS ON FCMC1 OR FCMC2. OK FOR SERVICE.
